Exponential integrability of a conjugate function
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 155-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a22,
author = {M. M. Lekishvili},
title = {Exponential integrability of a~conjugate function},
journal = {Matemati\v{c}eskie zametki},
pages = {155--157},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a22/}
}
M. M. Lekishvili. Exponential integrability of a conjugate function. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 155-157. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a22/